Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lindz029

Increased Flushing from Benzoyl Peroxide

I just started the regimen about a week ago. My skin is really sensitive so I started out slowly by only applying benzoyl peroxide at nite. I was wondering if anyone has experienced increased facial flushing when starting the regimen? My face turns a lil pink when Im hot but not this bad! Does it eventually decrease when your skin gets use to the regimen! Its so embarrassing because Im in the nursing field and everyone thinks Im embarrassed all the time!

Share this post


Link to post
Share on other sites

Yes redness or pinkness depending on skin tone is completely normal when first using the Regimen. It can take up to 2 months for skin to get used to it from my own experience but I'm sure it clears up earlier in some people (I was one of the people who started too fast and thus experienced baaad side effects initially).

Share this post


Link to post
Share on other sites

ya, people thought i had sun burn once i started. just avoid eye area where the skin is most sensitive. I didnt get use to it until about 4 weeks after or like a weeek or two after the full dosage. Hope this helps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×